Zyrtec - Children's 24 Allergy Syrup Bubble Gum - 4 OZ

Zyrtec

Zyrtec - Children's 24 Allergy Syrup Bubble Gum - 4 OZ

 (0)

Zyrtec

  • Regular Price: $15.74
  • $12.59

+ -

Active Ingredients

In Each 5 mL: Cetirizine HCI 5 mg

Inactive Ingredients

Anhydrous Citric Acid; Flavors; Propylene Glycol; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucralose

Uses

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Indoor & outdoor allergies. 2 yrs. & older. Dye & sugar free. Dosing cup included.

Purpose

Antihistamine

 

Customer reviews

There are no reviews yet

 

We Also Recommend